| Model Number |
9-ASD-022 |
| Medical Device Problem Code |
Difficult to Fold, Unfold or Collapse (1254)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/13/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that on (b)(6) 2026, a 22mm amplatzer septal occluder was chosen for implant using 9f amplatzer trevisio delivery system.During the procedure, the occluder¿s disc exhibited a cobra-like deformation upon initial deployment.The device continued to show a bulging deformation when retrieved outside the patient and did not return to its intended shape after a period of observation.The procedure was subsequently completed using a new 22 mm amplatzer septal occluder.The deformed device was never released from the delivery cable.There was no interaction with the cardiac structures during deployment and no angulation/kink were noticed in the delivery system.The patient remained hemodynamically stable throughout the procedure.There was no clinically significant delay in procedure and no adverse patient effects.
Additional Manufacturer Narrative
Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
Additional Manufacturer Narrative
An event of device deformity could not be confirmed.The device was returned to abbott for investigation and the device met functional specifications when analyzed under non-physiological conditions.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed and the product met all specifications.There were no complaints associated with any other devices from the lot.The cause of the reported incident could not be conclusively determined.There is no indication of a product quality issue with respect to labeling design or manufacturing of the device.
Event or Problem Description
N/a.